# SDR UPS05445026

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B402133
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400-420 LBL 52 LONGITUDINAL FLOOR SUPPORT FOUND CORROSION.  CORROSION BLEND OUT 0.042 BY 1 BY 2 EXCEED SRM 53-10-01 FIG 1 LIMITS.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
